# SDR FDEA201405030936

- Difficulty date: May 3, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 92,285 hours, 26,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING FWD OF SLAT DRIVE DOOR.  TRIMMED OUT CRACK AREA, FABRICATED FILLER & LOCATED FASTENER HOLES IAW SRM 57-10-00.
